Advances in Pure Mathematics

Vol.1 No.6(2011), Paper ID 8674, 4 pages

DOI:10.4236/apm.2011.16064

 

Some Equivalences and Dualities via Static Modules

 

Salah Al-Nofayee, Syed Khalid Nauman

 

 

Copyright © 2011 Salah Al-Nofayee, Syed Khalid Nauman et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


S. Al-Nofayee and S. Nauman, "Some Equivalences and Dualities via Static Modules," Advances in Pure Mathematics, Vol. 1 No. 6, 2011, pp. 359-362. doi: 10.4236/apm.2011.16064.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.